EconPapers    
Economics at your fingertips  
 

Periodic Wave Solutions and Their Limits for the Generalized KP‐BBM Equation

Ming Song and Zhengrong Liu

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: We use the bifurcation method of dynamical systems to study the periodic wave solutions and their limits for the generalized KP‐BBM equation. A number of explicit periodic wave solutions are obtained. These solutions contain smooth periodic wave solutions and periodic blow‐up solutions. Their limits contain periodic wave solutions, kink wave solutions, unbounded wave solutions, blow‐up wave solutions, and solitary wave solutions.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/363879

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:363879

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:363879